Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On UTI treatment, taking trimethoprim, have nausea, headache, fatigue, positive pregnancy test after withdrawing from birth control pills. Will urine infection affect results of pregnancy test?

hi, im really worried and i hope that you can help me and put my mind at rest. I have been on the contraceptive pill for about a month, i had really bad side affects such as nausea headaches feeling tired all the time ect. I decided to stop taking it last week 5/6 days ago. i went to see my doctor because i had a urine infection, she gave me a prescription for trimethoprim and told me to take a pregnancy test in a week, I have been vomiting ever since i stopped taking the pills. i took a pregnancy test last night and it come back positive. i know its silly but could this be because i have a urine infection or am i really pregnant?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dear,

Welcome here on healthcaremagic dot com a site for solving your health problem online by qualified healthcare professional.

I am very much concerned with your problem and certainly will guide you how to get rid of these.

In my view

You are really pregnant.

I suggest you to

Be happy and enjoy your pregnancy.

Good Luck.

Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor